Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Classification of invariant cones in Lie algebras


Authors: Joachim Hilgert and Karl H. Hofmann
Journal: Bull. Amer. Math. Soc. 19 (1988), 441-446
MSC (1985): Primary 22E60, 22E15
MathSciNet review: 956598
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 22E60, 22E15

Retrieve articles in all journals with MSC (1985): 22E60, 22E15


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1988-15692-3
PII: S 0273-0979(1988)15692-3